Pubblicazioni il cui dipartimento è "Dipartimenti > DISMA - Dipartimento di Scienze Matematiche" e l'anno è "1979"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: A | M | O | P | U
Numero di pubblicazioni : 7.

A

Capitolo di libro G. Monegato (1979)
An overview of results and questions related to Kronrod schemes. In: Numerische Integration / G. Hammerlin. Birkhauser Verlag, Basel, pp. 231-240.

M

Articolo di rivista Bellomo N., Monaco R. (1979)
Mathematical models for the time-evolution of stochastic systems in two-phase flow. In: APPLIED MATHEMATICAL MODELLING, vol. 3 n. 1, pp. 41-44. - ISSN 0307-904X
Scopus: 2

O

Capitolo di libro Bellomo N., Monaco R. (1979)
On the mathematical formulation of the boundary conditions in kinetic theory. In: Rarefied Gas Dynamics / R. Campargue. Commissariat à l'énergie atomique, Parigi, pp. 53-64. ISBN 2727200412

Articolo di rivista Monegato G., Lyness J.N. (1979)
On the numerical evaluation of a particular singular two-dimensional integral. In: MATHEMATICS OF COMPUTATION, vol. 33, pp. 993-1002. - ISSN 0025-5718
Scopus: 0

Capitolo di libro Bellomo N., Monaco R., Pistone G. (1979)
Optimization of constrained functionals in kinetic theory: mathematical theory and results. In: Rarefied Gas Dynamics / R. Campargue. Commissariat à l'énergie atomique, pp. 43-52. ISBN 2727200412

P

Articolo di rivista Codegone M. (1979)
Problèmes d'homogénéisation en théorie de la diffraction. In: COMPTES RENDUS HEBDOMADAIRES DES SÉANCES DE L'ACADÉMIE DES SCIENCES. SÉRIES A ET B. SÉRIE A, SCIENCES MATHÉMATIQUES, vol. t. 288, pp. 387-389. - ISSN 0151-0509

U

Articolo di rivista Baratella P. (1979)
Un'estensione ottimale della formula di quadratura di Radau. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 37, pp. 147-158. - ISSN 0373-1243

Questa lista è stata generata il Fri Sep 22 23:43:31 2017 CEST.